The Annals of Probability

Coupled Reaction-Diffusion Equations

Mark Freidlin

Full-text: Open access

Abstract

We consider single equations and systems of reaction-diffusion equations depending on small parameter. These equations are generalizations of the Kolmogorov-Petrovskii-Piskunov equation. Using the large deviation principle, we describe the asymptotic behavior of solutions.

Article information

Source
Ann. Probab., Volume 19, Number 1 (1991), 29-57.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176990535

Digital Object Identifier
doi:10.1214/aop/1176990535

Mathematical Reviews number (MathSciNet)
MR1085327

Zentralblatt MATH identifier
0724.60086

JSTOR
links.jstor.org

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 35K55: Nonlinear parabolic equations

Keywords
Reaction-diffusion equations large deviations wave front propagation

Citation

Freidlin, Mark. Coupled Reaction-Diffusion Equations. Ann. Probab. 19 (1991), no. 1, 29--57. doi:10.1214/aop/1176990535. https://projecteuclid.org/euclid.aop/1176990535


Export citation